# SDR DALA2020032502041

- Difficulty date: March 21, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 71,738 hours, 27,275 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 L2 DOOR MISSING DOOR STOP PLATE AT CENTER FWD POS. CORRECTIVE ACTION: INSTALLED DOOR STOP PLATE. (6023768)
